Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 47, NWS Grand Forks, ND

July 6, 2013Ramsey County, Towner County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2013, 11:38 PM CDT for Ramsey County, Towner County, North Dakota. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2013, 11:38 PM CDT (04:38 UTC)
Expired
Jul 7, 2013, 12:45 AM CDT
In force
67 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ramsey County, ND, Towner County, ND

The radar

The Minot AFB radar (KMBX), 133 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 11:55 PM CDTHAIL 18 Wnw Garske, NDINTERMITTENT LARGE HAIL AND VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WUUS53 KFGF 070438
SVRFGF
NDC071-095-070545-
/O.NEW.KFGF.SV.W.0047.130707T0438Z-130707T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 PM CDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 1245 AM CDT

* AT 1134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  CANDO...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STARKWEATHER AROUND 1210 AM CDT.
  GARSKE AND WEBSTER AROUND 1215 AM CDT.
  EDMORE AROUND 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4851 9928 4847 9843 4820 9849 4835 9920
      4837 9920 4837 9927 4837 9931
TIME...MOT...LOC 0438Z 279DEG 21KT 4841 9917

HAIL...1.00IN
WIND...<50MPH

$$

TG
3 follow-up statements
163 
WWUS53 KFGF 070458
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1158 PM CDT SAT JUL 6 2013

NDC071-095-070545-
/O.CON.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-TOWNER ND-
1158 PM CDT SAT JUL 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TOWNER AND NORTHERN RAMSEY COUNTIES UNTIL 1245 AM CDT...

AT 1157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GARSKE...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GARSKE AND STARKWEATHER AROUND 1210 AM CDT.
  WEBSTER AROUND 1215 AM CDT.
  EDMORE AROUND 1245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4836 9912 4837 9911 4839 9909 4848 9897
      4847 9843 4820 9849 4833 9912
TIME...MOT...LOC 0459Z 279DEG 21KT 4839 9899

HAIL...1.00IN
WIND...<50MPH

$$

TG
517 
WWUS53 KFGF 070506
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1206 AM CDT SUN JUL 7 2013

NDC095-070516-
/O.CAN.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
TOWNER ND-
1206 AM CDT SUN JUL 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOWNER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
      4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0506Z 279DEG 21KT 4832 9898

$$

NDC071-070545-
/O.CON.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-
1206 AM CDT SUN JUL 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAMSEY
COUNTY UNTIL 1245 AM CDT...

AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GARSKE...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GARSKE AROUND 1215 AM CDT.
  WEBSTER AROUND 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
      4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0506Z 279DEG 21KT 4832 9898

HAIL...1.00IN
WIND...<50MPH

$$

TG
483 
WWUS53 KFGF 070526
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1226 AM CDT SUN JUL 7 2013

NDC071-070536-
/O.CAN.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-
1226 AM CDT SUN JUL 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAMSEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
      4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0526Z 279DEG 21KT 4830 9881

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:06 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 6, 9:06 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
906 PM CDT SAT JUL 6 2013

.UPDATE...
ISSUED AT 906 PM CDT SAT JUL 6 2013

THE SEVERE THUNDERSTORM WATCH WAS ALLOWED TO EXPIRE AT 9 PM.
ISOLATED SHOWERS AND THUNDER STILL POSSIBLE AHEAD OF THE 850MB
TROUGH...AND KEPT ISOLD ISOLD THUNDER CHANCES AHEAD OF THIS
FEATURE THROUGH THE NIGHT. THERE HAS BEEN ONE STRONGER STORM
ACROSS CENTRAL NORTH DAKOTA...BUT OTHERWISE THE ACTIVITY THAT DOES
EXIST IS WEAK. THE 850MB JET REMAINS WELL TO THE SOUTH AND EAST OF
THE REGION...AND WITHOUT THIS FEATURE THE SEVERE THREAT OVERNIGHT
IS LIMITED. WILL MONITOR ACTIVITY AND UPDATE THE COVERAGE IF ANY
AREA LOOKS PROMISING...BUT FOR NOW CANNOT FIND ANY FORCING
MECHANISM THAT WOULD LEAD TO WIDESPREAD ACTIVITY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 314 PM CDT SAT JUL 6 2013

COUPLE OF BOUNDARIES IN THE AREA. SOME HAVE WASHED OUT. KMVX 88D
SHOWS ONE FROM NEAR CARRINGTON EAST TOWARD MAYVILLE. KMVX 88D
SHOWS THIS ONE LIFTING NORTH. OTHERWISE THE CU AREA AND STORM AREA
NORTHEAST OF BISMARCK THAT DID TRY TO GET GOING HAS WEAKENED
CONSIDERABLY...DESPITE AREA OF 1500-2000 J/KG AND NO CAP.

MAIN SFC FRONT SEEN FROM MAIN LOW NORTHEAST OF REGINA SASK TOWARD
MINOT THEN INTO CNTRL SD. IT IS THIS AREA SOUTH OF GFK TO NORTH OF
JMS THAT IS AREA TO WATCH TO SEE WHAT HAPPENS. STILL COME CAP IN
WCNTRL MN INTO BEMIDJI AREA WHERE CLOUDS AND SHOWERS HAMPERED WARM
UP TODAY. SO RIGHT NOW SITUATION FOR SEVERE IS STILL NOT CLEAR IN
HOW IT MAY EVOLVE.

THUNDERSTORM CHANCE AREA MOVES EAST INTO FAR ERN FCST AREA
OVERNIGHT LEAVING AREA DRY SUN-SUN NIGHT AS HIGH MOVES IN. REMOVED
ANY LOW POPS WE HAD FOR SUNDAY AND SUN EVE BUT DID MAINTAIN A VERY
LOW POP FOR LATE SUN NIGHT AS NAM WANTS TO BRING LIGHT PRECIP IN
FROM THE WEST BY 12Z MON.  OTHER MODELS DRIER.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 314 PM CDT SAT JUL 6 2013

500 MB FLOW IS RATHER ZONAL WITH NEXT STRONG SHORT WAVE DUE
TUESDAY. EXPECT CONVECTION CHANCES TO INCREASE AHD OF IT MON-MON
NIGHT.

ON TUE...AN UPPER LEVEL S/WV TROF WILL MOVE ACROSS THE REGION WITH
ASSOCIATED SFC LOW AND FRONTAL BOUNDARY. EXPECT SCTD PRECIPITATION WITH THIS
SYSTEM...BUT SHOULD MOVE THROUGH FAIRLY QUICKLY. NW FLOW ALOFT
PERSISTS WED/THU AS THE UPPER LEVEL RIDGE AXIS REMAINS WEST OF THE
FCST AREA. THE NEXT S/WAVE TROF SWINGS INTO THE NORTHERN PLAINS FRI
WITH ASSOCIATED SFC FRONTAL BOUNDARY. EXPECT SCTD PRECIPITATION TO
ONCE AGAIN IMPACT THE AREA FRI INTO SAT. TEMPS WILL BE NEAR SEASONAL
NORMS WITH A SLIGHT COOLING PERIOD TUE/WED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 653 PM CDT SAT JUL 6 2013

SCATTERED THUNDERSTORM ACTIVITY WILL BE THE MAIN
CONCERN...WITH CHANCES DRASTICALLY DIMINISHING THROUGH THE EVENING
HOURS. THE PROBABILITY FOR LOWER CIGS HAS DECREASED...AND REMOVED
THE MVFR CIGS FROM KBJI. OTHERWISE...EXPECT LIGHT WINDS AND VFR
CIGS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...TG
SHORT TERM...RIDDLE
LONG TERM...RIDDLE
AVIATION...TG
Hazardous weather outlook, Jul 6, 9:16 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
916 PM CDT SAT JUL 6 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
916 PM CDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. THE PROBABILITY
FOR ANY SEVERE STORMS IS VERY LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE MONDAY NIGHT
INTO TUESDAY AND AGAIN TOWARDS THE END OF NEXT WEEK. AT THIS POINT
THE SEVERITY IS UNCERTAIN...SO STAY TUNED FOR FURTHER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG/JR

In the hours before

Local storm report, Jul 6, 5:48 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
548 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             1 N EUCLID              47.99N 96.64W
07/06/2013  E1.00 INCH       POLK               MN   PUBLIC

&&

TGRAFENA
Local storm report, Jul 6, 6:02 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
602 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             3 NE EUCLID             48.00N 96.59W
07/06/2013  E1.00 INCH       POLK               MN   PUBLIC

            MOSTLY PEA SIZE HAIL WITH A FEW STONES THE SIZE OF
            NICKELS AND QUARTERS.

&&

TGRAFENA
Special weather statement, Jul 6, 6:19 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
619 PM CDT SAT JUL 6 2013

NDZ026-070000-
NELSON ND-
619 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NELSON COUNTY UNTIL 700
PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 5 MILES NORTHEAST OF TOLNA...OR 30 MILES
SOUTHEAST OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...
ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
MAPES AROUND 655 PM CDT.
PETERSBURG AND MICHIGAN AROUND 700 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4816 9809 4795 9790 4774 9836 4789 9850
TIME...MOT...LOC 2319Z 232DEG 15KT 4787 9833

DTR
Special weather statement, Jul 6, 7:00 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT SAT JUL 6 2013

NDZ026-070045-
NELSON ND-
700 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NELSON COUNTY UNTIL 745
PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 8 MILES SOUTHEAST OF LAKOTA...OR 32 MILES EAST OF DEVILS
LAKE...MOVING TO THE NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...
ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
MICHIGAN AROUND 710 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4816 9807 4810 9791 4792 9819 4799 9836
TIME...MOT...LOC 0000Z 222DEG 15KT 4800 9819

DTR
Special weather statement, Jul 6, 10:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 PM CDT SAT JUL 6 2013

NDZ006-070415-
TOWNER ND-
1033 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER COUNTY UNTIL 1115
PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 19 MILES NORTHWEST OF CANDO...OR 47 MILES NORTHWEST OF
DEVILS LAKE...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
BISBEE AROUND 1050 PM CDT.
CONSIDINE AND ARNDT AROUND 1105 PM CDT.
CANDO AND EGELAND AROUND 1115 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4861 9950 4869 9950 4870 9950 4866 9897
      4842 9901 4845 9950 4860 9951
TIME...MOT...LOC 0333Z 280DEG 21KT 4861 9955

TG
Special weather statement, Jul 6, 11:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1133 PM CDT SAT JUL 6 2013

NDZ006-015-070530-
RAMSEY ND-TOWNER ND-
1133 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER AND NORTHERN
RAMSEY COUNTIES UNTIL 1230 AM CDT...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 5 MILES SOUTH OF CANDO...OR 27 MILES NORTHWEST OF
DEVILS LAKE...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
STARKWEATHER AND GARSKE AROUND 1210 AM CDT.
DERRICK AROUND 1230 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4849 9848 4822 9854 4839 9929 4851 9928
TIME...MOT...LOC 0433Z 277DEG 21KT 4842 9921

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:00 PM CDTSpecial Weather StatementFGFNelson45 min
Jul 6, 10:33 PM CDTSpecial Weather StatementFGFTowner42 min
Jul 6, 11:33 PM CDTSpecial Weather StatementFGFRamsey57 min
Jul 7, 12:34 AM CDTSpecial Weather StatementFGFRamsey26 min
Jul 7, 12:58 AM CDTSpecial Weather StatementFGFRamsey47 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.